Print Page   |   Contact Us   |   Your Cart   |   Sign In   |   Join
Technician Day- Renton
Tell a Friend About This EventTell a Friend
 

The activities are offered for Technicians practicing in the state of Washington. The activities are PQAC accredited CE. PQAC CE cannot be uploaded to the CPE Monitor, so you will receive a statement of credit showing that you attended the meeting. There are 7 hours of CE available, which also includes a law CE.

11/5/2016
When: Saturday November 5, 2016
8-4:15 PM
Where: WSPA Office
411 Williams Ave S
Renton, Washington  98057
United States
Contact: Akilah Williams
425-228-7171 ext: 0


Online registration is closed.
« Go to Upcoming Event List  

 

Agenda

Medicare Part D update

Faculty: Don Berg, SHIBA Counselor

Activity Type: Knowledge | Disclosure: None | 8:30am - 9:30am | 1.0 hr.

At the completion of this program the Technician will be able to:

·         Recall Medicare basics:  A, B, D or C

·         Explain how and when to enroll

·         State annual Open enrollment

·         Describe Medigaps (Medicare Supplement plans)

·         Describe Part D (prescription drug coverage)

·         List Medicare Advantage plans

·         Identify help paying for your plan?

 

Plan for the Worst, Hope for the Best: Emergency Preparedness for the Pharmacy Technician

Faculty: Jenny Arnold, PharmD, BCPS

Activity Type: Knowledge | Disclosure: None | 9:30 pm - 10:30 pm | 1.0 hr

At the completion of this program, the participant will be able to: For Technicians

·         Develop a personal preparedness plan

·         Plan for an emergency at work

·         Communicate the need for preparedness planning to patients and co-workers

 

Break 10:30 am - 10:45 am

 

Pharmacy Law Update

Faculty:

Renton: Gordon MacDonald RPh., Pharmacist Investigator Supervisor and Chris Humberson, R.Ph. Pharmacy Quality Assurance Commission, Dept. of Health

Lakewood: G. Stanley Moore, R.Ph., Pharmacy Investigator, Office of Investigations and Inspections,

Department of Health, Pharmacy Quality Assurance Commission, Dept. of Health

Activity Type: Knowledge | Disclosure: None | 10:40 – 12:10 pm | 1.5 hrs.

At the completion of this program, the participant will be able to: For Technicians

·         Identify and understand statutory law and rules regarding technician and pharmacist scope of practice.

·         Identify and understand statutory law and rules regarding pharmacy inspections.

·         Identify and understand the disciplinary process and mandatory reporting requirements for licensees

 

Lunch 12:10 am - 1:00 pm

 

Advanced Pharmacy Technician Functions

Faculty: Lindsey McWain, CPhT, Pharmacy Technician, Virginia Mason Memorial Hospital

Activity Type: Knowledge | Disclosure: None | 1:00 pm - 2:30 pm | 1.5 hrs.

At the completion of this program, the participant will be able to: For Technicians

 

Break 2:30 pm - 2:40 pm

 

Spanish for the Pharmacy Technician

Faculty: Jessica Oftebro, PharmD,

Activity Type: Knowledge | Disclosure: None | 2:40 pm - 3:40 pm | 1.0 hr

At the completion of this program, the participant will be able to: For Technicians

·         Use basic phrases to assist a Spanish speaking patient

·         Demonstrate cultural competence for Latino patients

·         Identify important cultural variations

 

Compression Stockings: Undercover Superpower at Work

Faculty: Bridget Edgar, CPhT, Vice-President, Pharm A Save Monroe

Activity Type: Knowledge | Disclosure: None | 3:40 pm - 4:40 pm | 1.0 hr

At the completion of this program, the participant will be able to: For Technicians

·         Describe the benefits and indications for compression stockings and hose

·         Compare different compression stockings and hose

·         Measure a patient for compression stockings and hose

·         Assist a patient in selecting compression stockings or hose

 

Full Day Registration includes light breakfast, lunch and afternoon snack.

 

Pricing:

$50 | WSPA Members

$80 | Non-Members

$50 | Join WSPA or renew your membership


For a PDF Registration Form

 

These activities are offered for Technicians practicing in the state of Washington. The activities are PQAC accredited CE and will not get uploaded to the CPE Monitor. You will receive a statement of attendance as proof of attending. The day offers 7 hours of CE.


more Calendar

12/14/2016
Webinar: Optimizing Immunosuppression Using Pharmacokinetics

12/16/2016
WSPA Residency Program Directors and Coordinators Roundtable

2/1/2017
Vaccinating Adults and Adolescents: An Immunization Program for Pharmacists

Online Surveys
1402 - ICU Medical Inc Campaign
Association Management Software Powered by YourMembership  ::  Legal